# SDR ANZY2011050301

- Difficulty date: May 24, 2011
- Submitted: May 29, 2011
- Operation: General aviation
- Filed by: Air New Zealand Limited, repair station ANZY188C
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Part number: 253T72042
- Part serial: DL12
- Condition: Misoverhauled
- Location: Autothrottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO FIT BOLTS TO REPLACEMENT AUTO THROTTLE CLUTCH PACK.  THE REPLACEMENT AUTO THROTTLE CLUTCH PN 253T7204-2 WAS REQUIRED TO ALLOW REMOVAL OF A LOAN ITEM.  WHEN MX FITTED THE REPLACEMENT ITEM, THE MOUNTING BOLTS WOULD ONLY ENGAGE THE CLUTCH PACK SUPPORT BRACKET BY ONE THREAD.  MX HAVE RAISED AN OR FOR THIS DEFECT.  ENGINEERING FOUND THE CLUTCH PACK WAS REMOVED AND ENGINEERING STAFF WERE REQUESTED TO INVESTIGATE THE ISSUE, ER 190142217-0001 REFERS.   DWG 253T7425-10 SHEET 5, CLUTCH PACK SUPPORT BRACKET INDICATES THE INSERT AND BOLT ARE INSTALLED FROM THE FAR SIDE OF VIEW B6.  THE PN 253T7204-2, CLUTCH PACK ASSY SUPPLIED HAS THE CLUTCH PACK SUPPORT BRACKET INSERTS ON THE NEAR SIDE. THIS IS SHOWN IN DWG 253T7425-10 SHEET 5, VIEW B6, THE INSERTS AS INSTALLLED ARE INCORRECT IAW THIS DWG.  HAVE REQUESTED A REPLACEMENT PN 253T7204-2,  CLUTCH PACK ASSY TO REPLACE THE INCORRECTLY ASSEMBLED -0- HOUR DEFECT ITEM.
